# SDR 03080406

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 001D524A100002
- Condition: Departed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED HEARING A LOUD BANG FOLLOWED BY AIRFRAME VIBRATION.  THE FLIGHT RETURNED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND THAT THE OXYGEN SERVICE FAIRING PANEL HAD DEPARTED THE AIRCRAFT.  THE PANEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
